| Model Number |
DAT015 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported following an intraocular lens (iol) implant procedure, the patient experienced myopic result and blurry distance visual acuity status post lasik.The lens was explanted and replaced with another lens in a secondary procedure.The clinical reason for the explant was myopia.Additional information was requested, but further no information was available.